# SDR VNAA202303110002

- Difficulty date: March 11, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N607NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15471
- Aircraft time: 7,522 hours, 6,524 cycles
- System (JASC): 5200 · Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR NEEDS PERFORMED FOR CRACKS IN ZONE 3 ON AFTSIDE OF PAX DOOR : REPAIRED DAMAGED PAX DOOR AFT DRAG ANGLE IAW CRJ 900 SRM 52-11-04-201-002-A01 REPAIR TYPE 1 STEPS 5.B THROUGH CLOSE-OUT. REFERENCE THE TASK SECTION OF THIS CARD FOR WORK PERFORMED
